@article{Randrianarivony1994, author = {Randrianarivony, Arthur}, journal = {Séminaire Lotharingien de Combinatoire [electronic only]}, keywords = {sequence of polynomials; Dumont-Foata polynomials; Dumont conjectures}, language = {eng}, pages = {12 p.-12 p.}, publisher = {Universität Wien, Fakultät für Mathematik}, title = {Generalized Dumont-Foata polynomials. (Polynômes de Dumont-Foata généralisés.)}, url = {http://eudml.org/doc/119031}, volume = {32}, year = {1994}, }
TY - JOUR AU - Randrianarivony, Arthur TI - Generalized Dumont-Foata polynomials. (Polynômes de Dumont-Foata généralisés.) JO - Séminaire Lotharingien de Combinatoire [electronic only] PY - 1994 PB - Universität Wien, Fakultät für Mathematik VL - 32 SP - 12 p. EP - 12 p. LA - eng KW - sequence of polynomials; Dumont-Foata polynomials; Dumont conjectures UR - http://eudml.org/doc/119031 ER -